# SDR HALA2018031300092

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 55,330 hours, 10,280 cycles
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Fluctuates
- Location: Rt Hi Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HIGH PRESSURE BLEED VALVE FLUCTUATING FROM 20-40 PSI DURING DESCENT WITH THRUST NEAR IDLE.  PERFORMED AIR SUPPLY DISTRIBUTION TEST IAW AMM 36-11-00-715-149. AIR SUPPLY BITE TEST GOOD NO FAULTS NOTED, OK FOR SERVICE.
